Proceedings of the Japan Academy

An abstract analyticity in time for solutions of a diffusion equation

KôSaku Yosida

Full-text: Open access

Article information

Proc. Japan Acad., Volume 35, Number 3 (1959), 109-113.

First available in Project Euclid: 20 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Yosida, KôSaku. An abstract analyticity in time for solutions of a diffusion equation. Proc. Japan Acad. 35 (1959), no. 3, 109--113. doi:10.3792/pja/1195524397.

Export citation


  • [1] E. Hille and R. S. Phillips: Functional Analysis and Semi-groups, New York (1958).
  • [2] S. Ito and H. Yamabe: A unique continuation theorem for solutions of a parabolic equations, J. Math. Soc. Japan, 10, no. 3, 314-321 (1958).
  • [3] S. Mizohata: Unicite du prolongement des solutions pour quelques operateurs differentiels paraboliques, Mem. Colleg. Sci. Univ. Kyoto, sect. A, 31, no. 3, 219-239 (1958).
  • [4] K. Yosida: An operator-theoretical integration of wave equations, J. Math. Soc. Japan, 8, no. 1, 79-92 (1956).
  • [5] K. Yosida: On Semi-group Theory and Its Application to Cauchy's Problem in Partial Differential Equations, Bombay (1957).
  • [6] K. Yosida: On the differentiability of semi-groups of linear operators, Proc. Japan Acad., 34, 337-340 (1958).